# SDR SWAA2021042946158

- Difficulty date: April 28, 2020
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 55,710 hours, 32,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE HAS CORROSION AROUND NUTPLATE HOLES BS500 TO BS500D LBL23 WL156 / EVALUATED CORROSION ON FCB L/H FLOOR TO SIDEWALL SUPPORT; BS500; 500D; LBL23; REMOVED .015' FROM .040' ORIG. FOUND TO BE OUT OF LIMITS; IAW SRM 53-00-53-1A-2. REMOVED DAMAGED SECTION 480+10-500D; FABRICATED REPAIR PARTS; DRILLED; LOCATED; DEBURRED; APPLIED CHEMICAL CONVERSION COATING; PRIMED; AND INSTALLED REPAIR PARTS; IAW SRM 53-00-53-2R-5; DWG 143A7500; SPLICE-480+10. MATERIAL BAC14964447075T62; LOT #1433012-2.
